# SDR AALA20180424006

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 21,056 hours, 2,380 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 151W862324
- Condition: Damaged
- Location: Lavatory/Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY-LAVATORY FLOOR PANEL AT BS 1500, LBL 33.5 TO LBL 44, WATERLINE 200 HAS A LARGE SOFT AREA.   REPAIRED THE FLOOR PANEL IAW 53-00-50-5.
